diabetes-icon
Facial and body hair
I am 23yr old female. I have excess facial and body hair from my childhood. I do not have pcos and I have done harmone tests. I took laser treatment 8 years ago but it did not work for me. Now again I did laser hair reduction patch test for upperlip last week but hair is growing dark now. My dermatologist referred me to endocrinologist for hyperandrogenism. Endocrinologist told me not to undergo laser treatment for at least 8 to 9 months and she has prescribed me FINCAR 5mg tab and a medical test sr testosterone. But I have read that fincar should not be taken by women because of its side effects to male fetus during pregnancy.So is it fine to take that tablet for now and discontinue later?will there be any side effect after discontinuing it?
149 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please follow the advice of your endocrinologist and he is giving you best possible treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.